Ghent University Academic Bibliography

Advanced

Solvability of the halting and reachability problem for binary 2-tag systems

Liesbeth De Mol UGent (2010) Fundamenta Informaticae. 99(4). p.435-471
abstract
In this paper a detailed proof will be given of the solvability of the halting and reachability problem for binary 2-tag systems.
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
keyword
halting problem, nu-Tag systems, reachability problem, non-universality, TAG SYSTEMS
journal title
Fundamenta Informaticae
Fundam. Inform.
volume
99
issue
4
pages
435 - 471
Web of Science type
Article
Web of Science id
000279638200004
JCR category
MATHEMATICS, APPLIED
JCR impact factor
0.522 (2010)
JCR rank
172/235 (2010)
JCR quartile
3 (2010)
ISSN
0169-2968
DOI
10.3233/FI-2010-257
language
English
UGent publication?
yes
classification
A1
copyright statement
I don't know the status of the copyright for this publication
id
1041652
handle
http://hdl.handle.net/1854/LU-1041652
date created
2010-09-13 15:52:53
date last changed
2016-12-19 15:46:51
@article{1041652,
  abstract     = {In this paper a detailed proof will be given of the solvability of the halting and reachability problem for binary 2-tag systems.},
  author       = {De Mol, Liesbeth},
  issn         = {0169-2968},
  journal      = {Fundamenta Informaticae},
  keyword      = {halting problem,nu-Tag systems,reachability problem,non-universality,TAG SYSTEMS},
  language     = {eng},
  number       = {4},
  pages        = {435--471},
  title        = {Solvability of the halting and reachability problem for binary 2-tag systems},
  url          = {http://dx.doi.org/10.3233/FI-2010-257},
  volume       = {99},
  year         = {2010},
}

Chicago
De Mol, Liesbeth. 2010. “Solvability of the Halting and Reachability Problem for Binary 2-tag Systems.” Fundamenta Informaticae 99 (4): 435–471.
APA
De Mol, Liesbeth. (2010). Solvability of the halting and reachability problem for binary 2-tag systems. Fundamenta Informaticae, 99(4), 435–471.
Vancouver
1.
De Mol L. Solvability of the halting and reachability problem for binary 2-tag systems. Fundamenta Informaticae. 2010;99(4):435–71.
MLA
De Mol, Liesbeth. “Solvability of the Halting and Reachability Problem for Binary 2-tag Systems.” Fundamenta Informaticae 99.4 (2010): 435–471. Print.